Fixed point theorem in partially ordered metric spaces for generalized contraction mappings

Sumit Chandok, Mohammad Saeed Khan, Tulsi Das Narang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we prove some fixed point results in the setting of two metric spaces endowed with a partial order satisfying a generalized contractive condition. The proved results generalize and extend some known results in the literature. As application, we establish an existence result for a nonlinear first order differential equation.

Original languageEnglish
Pages (from-to)89-96
Number of pages8
JournalAzerbaijan Journal of Mathematics
Volume5
Issue number1
Publication statusPublished - 2015

    Fingerprint

Keywords

  • Fixed point
  • Generalized contraction mappings
  • Ordered metric spaces

ASJC Scopus subject areas

  • Mathematics(all)

Cite this